# SDR SWIA200617563

- Difficulty date: October 21, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 11,897 hours, 10,218 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Condition: Cracked
- Location: 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 280 LOWER SUPPORT BEAM CRACKED AT RBL 9, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED FABRICATED PART PN 601R 53-11-171-4 AND REO 601R-53-11-171 APP 'C' REPAIR SCHEME 'B'. 4.
